# SDR DALA2022100506475

- Difficulty date: October 3, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 90,236 hours, 40,367 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLIMENTAL INFORMATION' SHIP 671 LT WING SLIDE CTN MSG ILLUM SEVERAL TIMES ON APPROACH. CORRECTIVE ACTION: RPLCD PSEU PER B757 AMM 32-09 TEST GOOD. TARGET NEAR. NO MSG. (9062676)
